American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37C40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Chao Liang, Gang Liao, Wenxiang Sun and Xueting Tian. Variational equalities of entropy in nonuniformly hyperbolic systems. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Mark F. Demers and Bastien Fernandez. Escape rates and singular limiting distributions for intermittent maps with holes. Trans. Amer. Math. Soc. 368 (2016) 4907-4932.
Abstract, references, and article information   
View Article: PDF

[3] José F. Alves and Daniel Schnellmann. Ergodic properties of Viana-like maps with singularities in the base dynamics. Proc. Amer. Math. Soc. 141 (2013) 3943-3955.
Abstract, references, and article information   
View Article: PDF

[4] Eugen Mihailescu. Higher dimensional expanding maps and toral extensions. Proc. Amer. Math. Soc. 141 (2013) 3467-3475.
Abstract, references, and article information   
View Article: PDF

[5] Yves Benoist and Jean-François Quint. Stationary measures and invariant subsets of homogeneous spaces (II). J. Amer. Math. Soc. 26 (2013) 659-734.
Abstract, references, and article information   
View Article: PDF

[6] Julien Barral, Arnaud Durand, Stéphane Jaffard and Stéphane Seuret. Local Multifractal Analysis. Contemporary Mathematics 601 (2013) 31-64.
Book volume table of contents   
View Article: PDF

[7] Christian Wolf. On barycenter entropy for rational maps. Contemporary Mathematics 573 (2012) 233-244.
Book volume table of contents   
View Article: PDF

[8] A. A. Pinto, J. P. Almeida and A. Portela. Golden tilings. Trans. Amer. Math. Soc. 364 (2012) 2261-2280.
Abstract, references, and article information   
View Article: PDF

[9] Jacob Steel. Concave unimodal maps have no majorisation relations between their ergodic measures. Proc. Amer. Math. Soc. 139 (2011) 2553-2558. MR 2784820.
Abstract, references, and article information   
View Article: PDF

[10] Zhenqi Wang and Wenxiang Sun. Lyapunov exponents of hyperbolic measures and hyperbolic periodic orbits. Trans. Amer. Math. Soc. 362 (2010) 4267-4282. MR 2608406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Shuhei Hayashi. Applications of Mañé's $C^2$ connecting lemma. Proc. Amer. Math. Soc. 138 (2010) 1371-1385. MR 2578529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Martin Andersson. Robust ergodic properties in partially hyperbolic dynamics. Trans. Amer. Math. Soc. 362 (2010) 1831-1867. MR 2574879.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] V. Araujo, M. J. Pacifico, E. R. Pujals and M. Viana. Singular-hyperbolic attractors are chaotic. Trans. Amer. Math. Soc. 361 (2009) 2431-2485. MR 2471925.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Viviane Baladi and Daniel Smania. Analyticity of the SRB measure for holomorphic families of quadratic-like Collet-Eckmann maps. Proc. Amer. Math. Soc. 137 (2009) 1431-1437. MR 2465669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Chao Liang, Geng Liu and Wenxiang Sun. Approximation properties on invariant measure and Oseledec splitting in non-uniformly hyperbolic systems. Trans. Amer. Math. Soc. 361 (2009) 1543-1579. MR 2457408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Huyi Hu. Equilibriums of some non-Hölder potentials. Trans. Amer. Math. Soc. 360 (2008) 2153-2190. MR 2366978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Katrin Gelfert and Christian Wolf. Topological pressure via saddle points. Trans. Amer. Math. Soc. 360 (2008) 545-561. MR 2342015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Sol Schwartzman. Smooth actions of $R^n$. Proc. Amer. Math. Soc. 134 (2006) 379-384. MR 2176005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] David Ruelle. Application of hyperbolic dynamics to physics: Some problems and conjectures. Bull. Amer. Math. Soc. 41 (2004) 275-278. MR 2058287.
Abstract, references, and article information   
View Article: PDF

[20] Michael Field and Matthew Nicol. Ergodic theory of equivariant diffeomorphisms: Markov partitions and stable ergodicity. Memoirs of the AMS 169 (2004) MR 2045641.
Book volume table of contents   

[21] Charles Pugh, Michael Shub and an appendix by Alexander Starkov. Stable ergodicity. Bull. Amer. Math. Soc. 41 (2004) 1-41. MR 2015448.
Abstract, references, and article information   
View Article: PDF

[22] Anatole Katok. Part II. Cocycles, cohomology and combinatorial constructions. University Lecture Series 30 (2003) 53-116.
Book volume table of contents
View Article: PDF

[23] Anatole Katok. Introduction. University Lecture Series 30 (2003) 1-4.
Book volume table of contents
View Article: PDF

[24] Anatole Katok. Part I. Approximation and genericity in ergodic theory. University Lecture Series 30 (2003) 5-52.
Book volume table of contents
View Article: PDF

[25] Anatole Katok. Combinatorial Constructions in Ergodic Theory and Dynamics. University Lecture Series 30 (2003) MR MR2008435.
Book volume table of contents

[26] José F. Alves, Stefano Luzzatto and Vilton Pinheiro. Markov structures for non-uniformly expanding maps on compact manifolds in arbitrary dimension. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 26-31. MR 1988869.
Abstract, references, and article information   
View Article: PDF

[27] Luis Barreira and Yakov B. Pesin. Elements of nonuniform hyperbolic theory. University Lecture Series 23 (2001) 35-60.
Book volume table of contents
View Article: PDF

[28] Luis Barreira and Yakov B. Pesin. Introduction. University Lecture Series 23 (2001) 1-4.
Book volume table of contents
View Article: PDF

[29] Luis Barreira and Yakov B. Pesin. Lyapunov stability theory of differential equations. University Lecture Series 23 (2001) 5-34.
Book volume table of contents
View Article: PDF

[30] Luis Barreira and Yakov B. Pesin. Local manifold theory. University Lecture Series 23 (2001) 81-114.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 35 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia